BOSTON SCIENTIFIC CORPORATION Ultraflex Tracheobronchial; Prosthesis, Tracheal, Expandable
Back to Search Results |
| Model Number |
M00576450 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemoptysis (1887)
| Date of Event |
06/26/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Boston scientific corporation performed a retrospective data analysis on the ultraflex tracheobronchial stent system using the pinc ai healthcare database.Patients were identified through records associated with use of the ultraflex tracheobronchial stent system.The date review period ranges from january 2023 to december 2025.These analyses are being performed as a specific post market clinical follow up (pmcf) activity to assess the safety and performance of the subject device.The pinc ai healthcare database data is de-identified before being transmitted to boston scientific; thus, there are significant limitations to boston scientific's ability to correlate the data to information previously reported to boston scientific.Additionally, event date, event outcome, and initial reporter are not provided in the de-identified data due to the terms of the pinc ai healthcare database.Patient admission date: june 26, 2018.Patient discharge date: (b)(6) 2018.Adverse event including hemoptysis.The patient underwent an endoscopic insertion of an endobronchial valve into the right lower lobe bronchus.The patient also underwent removal of an intraluminal device from the trachea via an external approach, and an ultraflex tracheobronchial stent was subsequently placed.Note: imdfr code f08 (hospitalization or prolonged hospitalization), b1 (adverse event), and b2 (hospitalization, initial or prolonged) were selected due to limited available information.Boston scientific is unable to conclude whether the reported event resulted in an extension of the patient's hospitalization or was associated with the planned course of treatment.
Additional Manufacturer Narrative
Block d4, h4: the lot number was not provided.Therefore, the manufacture and expiration dates are unknown.Detailed product information was not provided to boston scientific.Based on the nature of the information provided to boston scientific, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e0721 captures the reportable event of hemoptysis.Imdrf impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Block h11: this report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.